# SDR DALA2016080205711

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LONGERON 16L, BS 1437.  THE LONGERON WAS REPLACED IAW SRM 53-14-4 FIG 4,  SRM 51-30-5, AND SRM 51-30-2.
